Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, about a week and a half ago I developed

Hi, about a week and a half ago I developed an abscess on the outer part of my anus. It started leaking puss and was painfull when I made bowel movements. The doctor from urgent care prescribe me Bactrim and said to put a hot compress on it and try to push as much of pus out of it as I could when shower. Just know I've noticed I have a hernia in my inner groin.are the two related and what can I do to treat each one before going to Doctor?
Fri, 28 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have crohn s disease. 2 weeks ago, I stopped having bowel movements. I received an enema on day 6 and haven t gone since. I am in mild pain and still passing gas. I have used miralax and magnesium citrate with no results. Xray on day 6 showed no obstruction just moderate constipation. How can I get myself back on track with a low residue diet?

doctor1 MD

Hi almost exactly one year ago my sister had a very large blister come up on her right big toe for no reason. it filled with water and grew larger and larger in just a couple days. Went to doctor and he drained it and cut all of the skin off all around it. From tip of toe to below joint. Last week she had one appear in the same place a little larger ,went to doctor, he did same thing, Although this year she also has had one come up on her left foot over intersection of second and third toes so she showed him and asked if he was going to open it but he didn t said just to watch it and now it is very large too He doesn t know what is causing these would you have any suggestions

doctor1 MD

Hi, I have been on Flucloxacillin for about 5 weeks as treatment for tropical boils. I had a 10 day course of Flagyl during this period too. Since returning to Australia 3 weeks ago, whilst still on Flucloxacillin, my vagina started itching and is constantly itchy and inflammed and generally tender. Is this just a side effect of the Flucoxacillin?

Loading Online Doctors....